Translator Disclaimer
2018 Existence of three nontrivial solutions for a class of fourth-order elliptic equations
Chun Li, Ravi P. Agarwal, Zeng-Qi Ou
Topol. Methods Nonlinear Anal. 51(2): 331-344 (2018). DOI: 10.12775/TMNA.2018.001

Abstract

The existence of three nontrivial solutions is established for a class of fourth-order elliptic equations. Our technical approach is based on Linking Theorem and ($\nabla$)-Theorem.

Citation

Download Citation

Chun Li. Ravi P. Agarwal. Zeng-Qi Ou. "Existence of three nontrivial solutions for a class of fourth-order elliptic equations." Topol. Methods Nonlinear Anal. 51 (2) 331 - 344, 2018. https://doi.org/10.12775/TMNA.2018.001

Information

Published: 2018
First available in Project Euclid: 24 April 2018

zbMATH: 06928838
MathSciNet: MR3829034
Digital Object Identifier: 10.12775/TMNA.2018.001

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • 2018
Back to Top